Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have a hiatis herna and tears in upper stomach. Having abdominal pain. What causes blood in faeces?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
What causes blood in faecies, not fresh from hemroids but actually in the stool. I have a hiatis herna and tears were noted in the upper stomach 10 months ago. I recently enquired about severe pain in lower adbominal and pain on peeing but that has past. I am going to see a gyno about prolapse as I have had two children youngest is 4, and things have changed slightly.
Posted Mon, 20 Aug 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 23 minutes later
Thanks for posting your query.
Presence of hiatus hernia with tear cause black colored blood in stool as blood color changes after exposure to acid in stomach. Red color blood from hiatus hernia and tear occurs only when massive amount of blood passes directly in stool without proper time for changing in black color. And in such condition, some amount of blood may also come through mouth.
Pain in lower abdomen and during peeing suggest some sort of disease in large/ small intestine and at peeing site.
You should consult with physician/ surgeon for localized anal disease. Hemorrhoid and anal fissure, these two disease are very common at peeing site. If these disease are not present, then you should go for colonoscopy.
Although Prolapse causes mass feeling but sometimes blood may occur during localized injury.
You should also consult with gynecologist.
Put your views if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor